# SDR AU000587

- Difficulty date: July 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Broken
- Location: Engine Collector
- Component: Engine Collector, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST BOLTS BROKEN, ALLOWING EXHAUST GASSES TO INITIATE BURNING A HOLE IN THE AIRFRAME.
